JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 5, Article 93
An Entropy Power Inequality for the Binomial Family

    Authors: Peter Harremoes, Christophe Vignat,  
    Keywords: Entropy Power Inequality, Discrete random variable.  
    Date Received: 03/04/03  
    Date Accepted: 21/10/03  
    Subject Codes:


    Editors: Sever S. Dragomir,  

In this paper, we prove that the classical Entropy Power Inequality, as derived in the continuous case, can be extended to the discrete family of binomial random variables with parameter 1/2.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login